zbMATH — the first resource for mathematics

Torsion-free covers. II. (English) Zbl 0321.16014

16D70 Structure and classification for modules, bimodules and ideals (except as in 16Gxx), direct sum decomposition and cancellation in associative algebras)
18E40 Torsion theories, radicals
Full Text: DOI
[1] B. Banaschewski,On coverings of modules, Math. Nachr.31 (1966), 57–71. · Zbl 0142.01004
[2] T. Cheatham,Finite dimensional torsion free rings, Pacific J. Math.39 (1971), 113–118. · Zbl 0211.06105
[3] E. Enochs,Torsion free covering modules, Proc. Amer. Math. Soc.14 (1963), 884–889. · Zbl 0116.26003
[4] E. Enochs,Torsionfree covering modules II, Arch. Math. (Basel)22 (1971), 37–52. · Zbl 0216.07101
[5] J. S. Golan,Localization of noncommutative rings, Comm. Pure Appl. Math.30 (1975). · Zbl 0302.16002
[6] J. S. Golan and M. L. Teply,Torsion-free covers, Israel J. Math.15 (1973), 237–256. · Zbl 0266.16029
[7] B. Stenström,Rings and Modules of Quotients, Lecture Notes in Mathematics 237, Springer-Verlag, New York, 1971. · Zbl 0229.16003
[8] M. L. Teply,Torsionfree injective modules, Pacific J. Math.28 (1969), 441–453. · Zbl 0172.32001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.